# SDR AALA202211218523

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 16,578 hours, 6,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Clogged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPURIOUS LAVATORY SMOKE ECAM FROM THE MID LAVATORY. MAINTENANCE FOUND MID LAVATORY SMOKE DETECTOR FILTER CLOGGED. REPLACED FILTER PER AMM 26-17-00.
